DOI 10.1016/s1081-1206(10)63204-8
Cyclosporin A in hyperimmunoglobulin E syndrome.
Аннотация
BACKGROUND
The hyperimmunoglobulinemia E syndrome is a serious disorder of an unknown etiology without effective treatment. Cyclosporin A has immunosuppressive properties. Its effect in a patient with hyperimmunoglobulinemia E syndrome was evaluated.
METHODS
We report a 3-year-old boy with severe hyperimmunoglobulinemia E syndrome in whom various therapeutic modalities were ineffective. He was started on cyclosporin A 3 mg/kg/d for 6 months. We examined several humoral and cellular immune functions during the treatment period and monitored his clinical condition.
RESULTS
Marked improvement in his clinical condition was observed during therapy with cyclosporin A. There was a significant decrease in serum IgE and significant increase in neutrophil chemotactic function. No change in CD40 ligand expression was observed. Cyclosporin A blood level did not exceed 150 ng/mL during the study.
CONCLUSIONS
A small dose of cyclosporin A (3 to 5 mg/kg/d) is beneficial in patients with hyperimmunoglobulinemia E syndrome. It should be considered in severe cases where other therapeutic modalities have failed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.